# SDR ASOA201200827

- Difficulty date: March 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 27,170 hours, 24,022 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Doubler
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY EXIT INTERNAL DOUBLER CORRODED.  LOCATED BEHIND HOOK FITTING.  REMOVED CORROSION IAW SRM 51-21-06.
